Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 790139, 10 pages
http://dx.doi.org/10.1155/2015/790139
Research Article

Perturbation to Noether Symmetries and Adiabatic Invariants for Birkhoffian Systems

College of Civil Engineering, Suzhou University of Science and Technology, Suzhou, Jiangsu 215011, China

Received 4 January 2015; Revised 26 April 2015; Accepted 30 April 2015

Academic Editor: Jun-Juh Yan

Copyright © 2015 Yi Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi Zhang, “Perturbation to Noether Symmetries and Adiabatic Invariants for Birkhoffian Systems,” Mathematical Problems in Engineering, vol. 2015, Article ID 790139, 10 pages, 2015. https://doi.org/10.1155/2015/790139.